# SDR AWXA200600240

- Difficulty date: February 7, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,307 hours, 23,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 6065
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED ACFT LEFT OVERWING EXIT LIGHT, CENTER AISLE & ROW 3 FLOOR LIGHTING INTERMITTENT.  MX R & R BATTERY PACK & EMERGENCY POWER SUPPLY IAW AIRBUS MM 33-51-30.  OP CHECKS GOOD.  CONFIRMED FAILURE.  VENDOR REPLACED 28 VOLT FUSE AND FS 101.  REPAIRED AND TESTED IAW CMM 33-51-09 REV. 2.
